ALheialy, O., Mohammed, M. (2020). A comparison among robust estimation methods for structural equations modeling with ordinal categorical variables. IRAQI JOURNAL OF DESERT STUDIES, 17(32), 132-149. doi: 10.33899/iqjoss.2020.167418
Omar Salim ALheialy; Mohammed Jasim Mohammed. "A comparison among robust estimation methods for structural equations modeling with ordinal categorical variables". IRAQI JOURNAL OF DESERT STUDIES, 17, 32, 2020, 132-149. doi: 10.33899/iqjoss.2020.167418
ALheialy, O., Mohammed, M. (2020). 'A comparison among robust estimation methods for structural equations modeling with ordinal categorical variables', IRAQI JOURNAL OF DESERT STUDIES, 17(32), pp. 132-149. doi: 10.33899/iqjoss.2020.167418
ALheialy, O., Mohammed, M. A comparison among robust estimation methods for structural equations modeling with ordinal categorical variables. IRAQI JOURNAL OF DESERT STUDIES, 2020; 17(32): 132-149. doi: 10.33899/iqjoss.2020.167418